Childhood Diseases

Question
Posted by: Rene | 2011-01-19

Q.

Teething Problems

Hi,
My baby is 4mnths and she is busy teething. She had a fever and I gave her Calpol, she however got a rash on her body as a result of the meds. What can I use that wont have any side effects.

Expert's Reply

A.

Paediatrician

It is unlikely that this rash was due to your baby taking Calpol. Also teething does not cause a baby to have a fever so it is likely that her rash was due to a viral infection. It is possible that your baby had Roseola which is also known as 'baby measles'.You can continue to use Calpol as it is very safe.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.